# SDR A6WA2018112546169

- Difficulty date: November 20, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 33,801 hours, 32,627 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 621.00 REAR PRESSURE BULKHEAD FWD FACE AT LBL36.0, WL 79.30 - 80.30 1" LONG AND 100% FULL SCREEN HEIGHT, FAILING NDT. REPAIRED FS 621.00 REAR PREASURE BULKHEAD IAW REO 601R-53-61-1240 REV D AND 601R-53-61-6775 REV-.
